There has been some buzz in the autistic community that the standard pediatric practice of giving Tylenol (acetaminophen) to babies before their vaccines (ugh, we were instructed to give it before AND after) may set the poor kids up for additional vaccine damage because Tylenol screws up Phase II liver detox (it says this in the fine print, which we did not bother to read, because, as the child of a physician, I was told never to question anything the doc told us to do and second guessing would be rude-rude-rude, after all, who is the expert here?)
And when our son was hospitalized for his cancer, he got loads and loads of Tylenol III, the super duper strength, after all, he's had surgery on his spinal cord.
But interestingly, this is when a lot of his troubles began. Almost everyone who knew him as a baby saw that he was never the same kid after he went into the hospital--we went from smiley, sweet boy to cranky screamy guy, the crankiness and screaminess only getting worse with each round of vaccination. Of course, we are just crazy vaccine wackos. However, this AP story shows that at least part of our story seems to be clinically true...hmmmm?
Healthy adults taking maximum doses of Tylenol for two weeks had abnormal liver test results in a small study, researchers found, raising concerns that even recommended amounts of the popular painkiller might lead to liver damage...[Read the rest of the story here].So maybe you might try some meditation, acupuncture, feverfew (an herb) for that headache; epsom salt baths for achy muscles before you damage your liver and without the fun of slugging back Mojitos (n.b. drinkers with already beleaguered livers need to be especially careful about Tylenol, need I add the obvious!)
There is also some suggestion that fever has evolved as nature's way of fighting infection and thus shouldn't be suppressed at all. It's not nice to mess with mother nature! Here's an interesting essay on fever suppression and the immune system that's a compilation of several different views.